# SDR SWAA2023012493373

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,795 hours, 44,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS THAT THE FORWARD MAIN ENTRY DOOR EMERGENCY SLIDE ARMING (GIRT) BAR RETAINER CLIPS ARE LOOSE<[01] SECURED GIRT BAR RETAINER REF SRM 51-40-02.
